# SDR UALA2009092803033

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 72,704 hours, 11,802 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP AT FUSELAGE AFT OF LT TRAILING EDGE.  RELAMP, NO HELP.  NEED MORE TIME TO T-S.  REPLACED BATTERY CHARGER M738, OP CHECKS NORMAL.
